Mathematical modeling of vertebrate limb development

Yong-Tao Zhang University of Notre Dame Mark S. Alber University of Notre Dame Stuart A. Newman New York Medical College

Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:1703.42004

Mathematical Biosciences, 243, 1-17, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-13 22:08:27 uploaded by ytzhangND ] [ 94 downloads ] [ 0 comments ]
@inproceedings{yong-tao2013mathematical,
  title={Mathematical modeling of vertebrate limb development},
  author={Yong-Tao Zhang, Mark S. Alber, and Stuart A. Newman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170313220827071281675},
  booktitle={Mathematical Biosciences},
  volume={243},
  pages={1-17},
  year={2013},
}
Yong-Tao Zhang, Mark S. Alber, and Stuart A. Newman. Mathematical modeling of vertebrate limb development. 2013. Vol. 243. In Mathematical Biosciences. pp.1-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170313220827071281675.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved